# SDR 02FDEA00837

- Difficulty date: November 14, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 35,309 hours, 16,473 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Chafed
- Location: Egt Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL GREATER 80 KNOTS TO POWER NOT ACHIEVED.  NR 2 EGT FLUCTUATION +- 200C FOLLOWED BY ROLLBACK TO ZERO.  DASHED LINES RTD ON TAXI OUT/IN OK.  REPAIRED CHAFED WIRING TO NR 2 EGT INDICATOR IAW EA.  COMPLIED WITH PART 2 EA.  OPS CHECK NORMAL.
